# SDR SWIA2019060745961

- Difficulty date: April 9, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 36,433 hours, 31,928 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.0 BETWEEN LBL 9 AND LBL 27 HAS CORROSION. (C-CHECK)  REPAIRED FS621 BETWEEN LBL9 AND LBL27 FLOOR SUPPORT IAW REO.
